×

Found 48,194 Documents (Results 1–100)

Milliken’s tree theorem and its applications: a computability-theoretic perspective. (English) Zbl 07807559

Memoirs of the American Mathematical Society 1457. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6731-9/pbk; 978-1-4704-7714-1/ebook). vi, 118 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On analytic perturbations of linear equations in the case of incomplete generalized Jordan set. (English. Russian original) Zbl 07805794

J. Math. Sci., New York 278, No. 4, 633-646 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 80-94 (2022).
MSC:  47Axx 47Bxx 34Bxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software